# SDR P5CA2020061800199

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,383 hours, 21,963 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.    SERVICED APU IAW AMM 12-13-04 AND PERFORMED AN OPS CHECK IAW AMM 49-11-00. OPS CHECKED GOOD.
